| Model Number |
24950LLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was very hot.Had the patient unplug the monitor due to it being a fire hazard.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.